Compare to the active ingredients in Advil® PM Caplets. GoodSense® Ibuprofen PM contains a combination of a pain reliever and a nighttime sleep-aid for adults and children 12 years and over.
GoodSense® Ibuprofen PM contains Ibuprofen 200 mg and Diphenhydramine Citrate 38 mg. It is used for relief of occasional sleeplessness when associated with minor aches and pains. GoodSense® Ibuprofen PM does not contain gluten.
What is pain? The International Association for the Study of Pain defines it as: An unpleasant sensory and emotional experience associated with actual or potential tissue damage, or described in terms of such damage.
Not getting enough sleep can make pain worse or pain can prevent a good night’s sleep. Practicing good bedtime habits by going to sleep and waking up on a regular schedule may be helpful. Here are a few tips to help you:
Source: National Institues of Health
Active ingredients (in each caplet): Diphenhydramine citrate 38 mg, nighttime sleep-aid; Ibuprofen 200 mg (NSAID)*, pain reliever *nonsteroidal anti-inflammatory drug.
Inactive ingredients: colloidal silicon dioxide, croscarmellose sodium, FD&C blue no. 2 aluminum lake, glyceryl behenate, hydroxypropyl cellulose, iron oxide black, lactose monohydrate, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, pregelatinized starch, talc, titanium dioxide.